Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ H$-spaces with two non-trivial homotopy groups


Author: Arthur H. Copeland
Journal: Proc. Amer. Math. Soc. 8 (1957), 184-191
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083737-0
MathSciNet review: 0083737
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. L. Blakers and W. S. Massey, Products in homotopy theory, Ann. of Math. vol. 58 (1954) pp. 295-324. MR 0060820 (15:731f)
  • [2] A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groups de Lie compacts, Ann. of Math. vol. 57 (1953) pp. 115-207. MR 0051508 (14:490e)
  • [3] P. J. Hilton, An introduction to homotopy theory, Cambridge University Press, no. 43, 1953. MR 0056289 (15:52c)
  • [4] M. M. Postnikov, On the homotopy type of polyhedra, Doklady Akademii Nauk SSSR. (N.S.) vol. 76 (1951) pp. 789-791. MR 0044125 (13:375a)
  • [5] R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. vol. 28 (1954) pp. 17-86. MR 0061823 (15:890a)
  • [6] J. H. C. Whitehead, Combinatorial homotopy I, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 213-245. MR 0030759 (11:48b)
  • [7] -, On the realizability of homotopy groups, Ann. of Math. vol. 50 (1949) pp. 261-263. MR 0029172 (10:560a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083737-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society